# SDR DALA2019020400725

- Difficulty date: January 30, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 83,844 hours, 38,124 cycles
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG LT FWD ENTRY DOOR. IAW FIM 52-71-00-815-802. FOUND PLUNGER OUT OF ADJUSTMENT. ADJUSTED PER B757 AMM 52-71.
